# SDR ASMF200605015

- Difficulty date: May 27, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 42,995 hours, 24,184 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 65509343980
- Part serial: 34
- Condition: Failed
- Location: Nr 3 & 4
- Part time: 18,506 hours, 11,560 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT GDL DUE TO THE AFT CENTER FUEL TANK BOOST PUMP WAS OUT OF SERVICE AND BREAKER POPPED OUT, LANDING WITH 5550 POUNDS IN THE LEFT TANK AND 3100 POUNDS IN THE RIGHT TANK.  PUMPS WERE DEFERRED IAW MEL 28-2 AND AIRCRAFT WAS REFUELED.  DURING OVERNIGHT CHECK AT MEX, THE FORWARD AND AFT PUMPS WERE REPLACED IAW MM 28-20-07, TESTED CORRECT.
